2019
Том 71
№ 2

All Issues

Kravets V. I.

Articles: 3
Article (Ukrainian)

Application of the method of averaging to the problems of optimal control over functional-differential equations

Koval’chuk T. V., Kravets V. I., Mohyl'ova V. V., Stanzhitskii A. N.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 206-215

We study the application of the method of averaging to the problems of optimal control over functional-differential equations. The procedure of averaging allows us to replace the original problem with the problem of optimal control by a system of ordinary differential equations. It is proved that the optimal control over the averaged problem is almost optimal for the exact problem. The optimal control problems are investigated on finite and infinite horizons.

Article (Ukrainian)

Oscillation of solutions of the second-order linear functional-difference equations

Karpenko O. V., Kravets V. I., Stanzhitskii A. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 2. - pp. 226-235

We establish conditions for the oscillation of solutions of functional difference linear equations and discrete difference linear equations of the second order in the case where the corresponding solutions of their differential analogs are oscillating on a segment.

Article (Ukrainian)

Oscillatory modes of weakly linear systems with n degrees of freedom and delay

Kravets V. I., Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 115 - 118